# SDR IPXA10563190

- Difficulty date: October 4, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 149N76653
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, LT BODY FAIRING SUPPORT BRACKET UNDER PANEL 195DL IS CRACKED AT BS 1300, LBL 40.  R & R SUPPORT BRACKET IAW SRM 51-30-01-0G & DWG 149N7665.
